Abram Fedorovich Ioffe (obituary)
Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{DAN_1960_135_5_a0,
title = {Abram {Fedorovich} {Ioffe} (obituary)},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1960},
volume = {135},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a0/}
}
Abram Fedorovich Ioffe (obituary). Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a0/